We study two-player zero-sum recursive games with a countable state space and finite action spaces at each state. When the family of n-stage values {vn,n≥1} is totally bounded for the uniform norm, we prove the existence of the uniform value. Together with a result in Rosenberg and Vieille (Math Oper Res 39:23–35, 2000), we obtain a uniform Tauberian theorem for recursive game: (vn) converges uniformly if and only if (vλ) converges uniformly. We apply our main result to finite recursive games with signals (where players observe only signals on the state and on past actions). When the maximizer is more informed than the minimizer, we prove the Mertens conjecture Maxmin=limn→∞vn=limλ→0vλ. Finally, we deduce the existence of the uniform value in finite recursive game with symmetric information.

Recursive games: uniform value, Tauberian theorem and the Mertens conjecture “Maxmin=lim v_n=lim v_{lambda}” / Li, X; Venel, Xavier Mathieu Raymond. - In: INTERNATIONAL JOURNAL OF GAME THEORY. - ISSN 0020-7276. - 45:(2016), pp. 155-189. [10.1007/s00182-015-0496-4]

Recursive games: uniform value, Tauberian theorem and the Mertens conjecture “Maxmin=lim v_n=lim v_{lambda}”

Venel X
2016

Abstract

We study two-player zero-sum recursive games with a countable state space and finite action spaces at each state. When the family of n-stage values {vn,n≥1} is totally bounded for the uniform norm, we prove the existence of the uniform value. Together with a result in Rosenberg and Vieille (Math Oper Res 39:23–35, 2000), we obtain a uniform Tauberian theorem for recursive game: (vn) converges uniformly if and only if (vλ) converges uniformly. We apply our main result to finite recursive games with signals (where players observe only signals on the state and on past actions). When the maximizer is more informed than the minimizer, we prove the Mertens conjecture Maxmin=limn→∞vn=limλ→0vλ. Finally, we deduce the existence of the uniform value in finite recursive game with symmetric information.
2016
Recursive games: uniform value, Tauberian theorem and the Mertens conjecture “Maxmin=lim v_n=lim v_{lambda}” / Li, X; Venel, Xavier Mathieu Raymond. - In: INTERNATIONAL JOURNAL OF GAME THEORY. - ISSN 0020-7276. - 45:(2016), pp. 155-189. [10.1007/s00182-015-0496-4]
File in questo prodotto:
File Dimensione Formato  
Li_venel_recursive_game_final.pdf

Open Access

Tipologia: Documento in Post-print
Licenza: DRM (Digital rights management) non definiti
Dimensione 618.32 kB
Formato Adobe PDF
618.32 kB Adobe PDF Visualizza/Apri
Li-Venel2016_Article_RecursiveGamesUniformValueTaub.pdf

Solo gestori archivio

Tipologia: Versione dell'editore
Licenza: DRM (Digital rights management) non definiti
Dimensione 775.24 kB
Formato Adobe PDF
775.24 kB Adobe PDF   Visualizza/Apri
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11385/197457
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 6
social impact